# SDR CALA2021112902181

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347041722600
- Condition: Corroded
- Location: Str37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTG CRG COMPT: FLOOR BILDGE STR37 RH BETWEEN FR59 AND FR60 HAS CORROSION EVIDENCE. DOT 61-48 (A3NB-53-4-6179) () REPAIR @ STR 37 R/H FR C59-C60, ACCOMPLISHED ON FINAL EA 320-534 1-13-A2728 AND UAL EC/RA 53-41-01285 REPAIR CATEGORY A. ACCOMPLI SHED BY EMP#V934344 AT BFM ST AEROSPACE MOBILE. NR#0015730
